# SDR V0XD20170619004

- Difficulty date: May 30, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM LT AND RT CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06, 51-42-21, 51-42-22, 51-42-13, 53-11-41 AND AMM 20-70-00.
